Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 4, Pages 727-736
http://dx.doi.org/10.1155/S0161171283000629

Some invariant theorems on geometry of Einstein non-symmetric field theory

1Institute of Mathematics, The Academy of Sciences of China, China
2Department of Mathematics, University of Science and Technology of China, China
3Department of Mathematics, Princeton University, 08544, New Jersey, USA

Received 30 August 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Shu-Lin and Xu Sen-Lin, “Some invariant theorems on geometry of Einstein non-symmetric field theory,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 727-736, 1983. doi:10.1155/S0161171283000629